# SDR 2000UALA00241

- Difficulty date: May 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N1857U
- Make and model: Doug DC-10-30
- Aircraft serial: 46986
- Aircraft time: 79,250 hours, 19,630 cycles
- Engine: Ge CF650C2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misrepaired
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY DISARMED LIGHT INOP.  *S/D*  THE EMERGENCY LIGHT DISARMED LIGHT (ELDL) WAS LAMPED INCORRECTLY.  RELAMPED THE ELDL AND THE ELDL OPERATED WITHOUT ANY INCIDENT.
